# SDR SWIA202265071

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SEAT TRACK RBL9 BETWEEN FS 349.00 Â€“ 409.00+128. AREAS MARKED    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED 2 EA. FLOOR SEAT RAILS FROM APPROX. FS 349.00 TO FS409+128 AT RBL 9.0  REF: CRJ-200 AMM 53-01-11-000-802 AND CRJ-200 AMM 53-01-11-400-802. SEE CONTINUATION CARD.
